# SDR SWAA2023053128086

- Difficulty date: April 15, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 184.70 RIB AND 8 INCH. FROM REAR SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.400 INCH. APPROX. 2023-257980<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[03] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 200053402 AND DUE DATE: 13-MAY-23.;[04] REPAIRED LT HORIZONTAL STABILIZER LOWER INSPAR SKIN BTW SSTA 175.50 & SSTA 193.90 IAW 23-155-01478. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED LT HORIZONTAL STABILIZER LOWER INSPAR SKIN BTW SSTA 175.50 & SSTA 193.90 IAW 23-155-01478. SEE INDIVIDUAL SIGN OFF BELOW AS RII
